# SDR DALA2019041522433

- Difficulty date: April 11, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 64,958 hours, 23,876 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR SPLICE IN FWD CARGO COMP. AT STR 27R FRAME STA 560R RBL 16.10 HAS PAINT LIFTING WITHPOSSIBLE CORROSION AT O/B INNERSURFACE.
